Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Stallings fibrations


Author: Lee Neuwirth
Journal: Proc. Amer. Math. Soc. 14 (1963), 380-381
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0149470-4
MathSciNet review: 0149470
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Neuwirth, The algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791-798. MR 0120648 (22:11397)
  • [2] J. Stallings, On fibring certain 3-manifolds, University of Georgia Conference on Topology of Manifolds, 1961. MR 0158375 (28:1600)
  • [3] L. Neuwirth, The algebraic determination of the topological type of the complement of a knot, Proc. Amer. Math. Soc. 12 (1961), 904-906. MR 0133817 (24:A3642)
  • [4] J. Nielson, Untersuchungen zur Topologie der geschlossen zweiseiteigen Flächen. I, Acta Math. 50 (1927), 266, Satz 11.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0149470-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society